# SDR REXA2024012200095

- Difficulty date: September 26, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670103372
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER BLOW OUT PANEL 642AZ HYDRAULICS BRACKET FOR IB BK, LG EX, LG RET CORRODED IN RH MLG WHEEL WELL. INSTALLED NEW SERVICEABLE PANEL 642AZ BRACKET (P/N: CC670-10337-2) IAW CRJ900 AMM 20-21-00-910-801(A01) & AMM 20-22-00-910-801(A01).
